Adaptive Fuzzy Control of Strict-Feedback Nonlinear Time-Delay Systems With Unmodeled Dynamics

Full text for this resource is not available from the Research Repository.

Yin, S, Shi, Peng ORCID: 0000-0001-8218-586X and Yang, H (2016) Adaptive Fuzzy Control of Strict-Feedback Nonlinear Time-Delay Systems With Unmodeled Dynamics. IEEE Transactions on Cybernetics, 46 (8). 1926 - 1938. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36614
DOI https://doi.org/10.1109/TCYB.2015.2457894
Official URL https://ieeexplore.ieee.org/document/7214283/
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords adaptive fuzzy control; time-delay systems
Citations in Scopus 216 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login